# SDR 2013FA0000287

- Difficulty date: May 14, 2013
- Submitted: May 20, 2013
- Operation: General aviation
- Make and model: Boeing 767338
- Aircraft time: 71,205 hours, 22,272 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Split
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT MAIN TANK BOOST PUMPS WIRE BUNDLES INSPECTION FOUND SLEEVES SPLIT AND NOT IN ONE CONTINUOUS PIECE THROUGH THE CONDUIT, FUEL PUMPS WIRE BUNDLES INSPECTED SERVICEABLE.  RT MAIN TANK BOOST PUMPS WIRE BUNDLES SLEEVES REPLACED IAW SB 767-28A0053, REV 3.
